Positive Periodic Solutions in Shifts ${\delta }_{{\pm}}$ for a Class of Higher-Dimensional Functional Dynamic Equations with Impulses on Time Scales

Wang, Zhigang, Wang, Lili, Hu, Meng . Abstract and Applied Analysis 2014. 2014 (509052) :-

Locate this article in:

Bibtex

@article{CIS-315943,
  Author = {Wang, Zhigang and Wang, Lili and Hu, Meng},
  Title = {Positive Periodic Solutions in Shifts ${\delta }_{{\pm}}$ for a Class of Higher-Dimensional Functional Dynamic Equations with Impulses on Time Scales},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {509052},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles